# SDR AALA20110406DFW02

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 43,434 hours, 5,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
